# SDR SWI2023F00580

- Difficulty date: October 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FORMER FS 320.163 CORRODED #27347763     (C-CHECK RO 12/23/2023)    REMOVED AND REPLACED WITH NEW FORMER FS 320.163 REF. DWG. 601R31702 REV. N AND  CRJ 700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
